MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. 1 SERIES ULTRA CARTRIDGE; SURGICAL ADJUNCTS

JOHNSON & JOHNSON SURGICAL VISION, INC. 1 SERIES ULTRA CARTRIDGE; SURGICAL ADJUNCTS
Model Number 1VIPR30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Endophthalmitis (1835); Inflammation (1932)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Gender/sex: unknown, information not provided.Date of event: unknown, not provided, best estimate is (b)(6) 2019.If implanted, if explanted, give date: not applicable, as the product is not implantable.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
A surgeon reported receiving information via social media regarding intraocular inflammation (fibrin and endoph (endophthalmitis) like related to a batch of 1vipr30 cartridges.Attempts have been made for additional information to clarify the event, however no further information is available.
 
Additional Manufacturer Narrative
Device evaluation: the product testing could not be performed because the product was not returned.The complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was reviewed, and no discrepancy was found during the mrr (manufacturing record review).A review of manufacturing production order (po) was conducted and no non- conformance reports (nc) were found associated to the po.The units were manufactured and released according to the product specifications.The sterilization records were also reviewed, and no issues was reported.The units were processed according to sterilization requirements and met the product specifications.A search in complaint system revealed no additional investigation request (ir) for this lot has been received.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa (b)(4).

Brand Name
1 SERIES ULTRA CARTRIDGE
Common Device Name
SURGICAL ADJUNCTS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9556245
Report Number2648035-2020-00017
Device Sequence Number3229607
Product Code KYB
UDI-Device Identifier05050474534605
UDI-Public(01)05050474534605(17)200129(10)CE01187
Combination Product (Y/N)Y
Initial Reporter CountryIN
PMA/510(K) Number
K961242
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2020
Device Model Number1VIPR30
Device Catalogue Number1VIPR30
Device Lot NumberCE01187
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 12/07/2019
Supplement Date Received by Manufacturer01/23/2020
10/25/2020
Initial Report FDA Received Date01/06/2020
Supplement Report FDA Received Date01/24/2020
11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/01/2005